Mathematische Annalen

, Volume 277, Issue 4, pp 639–646 | Cite as

Isoparametric functions on Riemannian manifolds. I

  • Qi-Ming Wang


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [B] Bolton, J.: Transnormal systems. Q. J. Math., Oxf. II. Ser.24, 385–395 (1973)Google Scholar
  2. [BC] Bishop, R., Crittenden, R.: Geometry of manifolds. New York: Academic Press 1964Google Scholar
  3. [C] Cartan, E.: Familles des surface isoparametrique dans les espaces a courbure constante. Ann. Mat.17, 177–191 (1938)Google Scholar
  4. [FKM] Ferus, D., Karcher, H., Münzner, H.-F.: Cliffordalgebren und neue isoparametrische Hyperflächen. Math. Z.177, 479–502 (1981)Google Scholar
  5. [M] Morse, M.: Calculus of variations in the large. New York: Amer. Math. Soc. 1934Google Scholar
  6. [N] Nomizu, K.: Some results in E. Cartan's theory of isoparametric families of hypersurfaces. Bull. Am. Math. Soc.79, 1184–1189 (1973)Google Scholar
  7. [W] Wang, Q.-M.: Isoparametric hypersurfaces in complex projective spaces. Proc. 1980 Beijing Symposium on Differential Geometry and Differential Equations, Vol. 3, pp. 1509–1523. Beijing: Science Press 1981Google Scholar

Copyright information

© Springer-Verlag 1987

Authors and Affiliations

  • Qi-Ming Wang
    • 1
  1. 1.Institute of MathematicsAcademia SinicaBeijingPeoples Republic of China

Personalised recommendations